# SDR VNAA20251005005

- Difficulty date: August 24, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2 EAS) IN STA. FS= 349 TO FS= 364 BTWN STGR 26RH TO 26LH AT MAIN AVIONICS COMPARTMENT.    CORROSION ON INTERCOSTAL IN STA. FS= 349 TO FS= 364 BTWN STGR 26RH AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ-900 SRM  51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ-900 SRM  53-21-23-101-003-A02  INTERCOSTAL IN STA. FS= 349 TO FS= 364 BTWN STGR 26RH AT MAIN AVIONICS COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM  53-21-23-101-003-A02 AND WAS REPLACED PER CRJ900 SRM SRM 51-42-06-001-001-A01  AND SRM 51-42-21-001-001-A01
